MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
I
Bruzzo U, Poghossian R, Tanzini A. Instanton counting on Hirzebruch surfaces.; 2008. Available from: http://hdl.handle.net/1963/2852
Bonelli G, Maruyoshi K, Tanzini A. Instantons on ALE spaces and Super Liouville Conformal Field Theories. SISSA; 2011. Available from: http://hdl.handle.net/1963/4262
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Boscain U, Rossi F. Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2) and Lens Spaces. SIAM J. Control Optim. 47 (2008) 1851-1878 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2144
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2554
Bianchini S, Spinolo L. Invariant Manifolds for Viscous Profiles of a Class of Mixed Hyperbolic-Parabolic Systems.; 2008. Available from: http://hdl.handle.net/1963/3400
Barilari D. Invariants, volumes and heat kernels in sub-Riemannian geometry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6124
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Salmoiraghi F, Ballarin F, Heltai L, Rozza G. Isogeometric analysis-based reduced order modelling for incompressible linear viscous flows in parametrized shapes. Springer, AMOS Advanced Modelling and Simulation in Engineering Sciences; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35199
Bertola M, Mo MY. Isomonodromic deformation of resonant rational connections. IMRP Int. Math. Res. Pap. 2005 :565–635.
Puglisi G, Poletti D, Fabbian G, Baccigalupi C, Heltai L, Stompor R. Iterative map-making with two-level preconditioning for polarized cosmic microwave background data sets. A worked example for ground-based experiments. ASTRONOMY & ASTROPHYSICS [Internet]. 2018 ;618:1–14. Available from: https://arxiv.org/abs/1801.08937
J
Bertola M. Jacobi groups, Jacobi forms and their applications. In: Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Vol. 31. Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Providence, RI: Amer. Math. Soc.; 2002. pp. 99–111.
K
Baldi P, Berti M, Montalto R. KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. Mathematische Annalen. 2014 :1-66.
Baldi P, Berti M, Montalto R. KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. Mathematische Annalen. 2014 :1-66.
Baldi P, Berti M, Montalto R. KAM for quasi-linear KdV. C. R. Math. Acad. Sci. Paris [Internet]. 2014 ;352(7-8):603-607. Available from: http://urania.sissa.it/xmlui/handle/1963/35067
Baldi P, Berti M, Montalto R. KAM for quasi-linear KdV. C. R. Math. Acad. Sci. Paris [Internet]. 2014 ;352(7-8):603-607. Available from: http://urania.sissa.it/xmlui/handle/1963/35067
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. Arch. Ration. Mech. Anal. [Internet]. 2014 ;212(3):905-955. Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. Arch. Ration. Mech. Anal. [Internet]. 2014 ;212(3):905-955. Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Rossi M, Cicconofri G, Beran A, Noselli G, DeSimone A. Kinematics of flagellar swimming in Euglena gracilis: Helical trajectories and flagellar shapes. Proceedings of the National Academy of Sciences [Internet]. 2017 ;114:13085-13090. Available from: https://www.pnas.org/content/114/50/13085
Bertola M, Cafasso M. The Kontsevich matrix integral: convergence to the Painlevé hierarchy and Stokes' phenomenon. Comm. Math. Phys [Internet]. 2017 ;DOI 10.1007/s00220-017-2856-3. Available from: http://arxiv.org/abs/1603.06420
Boscain U, Chambrion T, Gauthier J-P. On the K+P problem for a three-level quantum system: optimality implies resonance. J.Dynam. Control Systems 8 (2002),no.4, 547 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1601

Pages

Sign in